# SDR 2004FA0000739

- Difficulty date: August 12, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N45EF
- Make and model: Cessna 172S
- Aircraft serial: 172S8982
- Engine: Lyc IO360L2A
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Part number: AC2101
- Part serial: 15704
- Condition: Failed
- Location: Alternator
- Part time: 1,765 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR VOLTAGE WENT OVER VOLT.  OV PROTECTION FAILED AND BUSS VOLTAGE WENT WAY HIGH BURNING UP EVERTHING THAT WAS TURNED ON INCLUDING NAV LIGHTS, LANDING AND TAXI LIGHTS, ALL RADIOS, MOST INSTRUMENT LIGHTS AND ALL ELEC INSTRUMENTS, ANNUNCIATOR PANEL, INTERCOM.  (GL11200413843)
